What is the generic name for tramadol
ULTRAM(r) (tramadol hydrochloride tablets) is a centrally acting analgesic. Tramadol is the generic name for Ultram. ChaCha on1 [ Source: http://www.chacha.com/question/what-is-the-generic-name-for-tramadol ]
More Answers to “What is the generic name for tramadol“
- What is tramadol substituded for?
- What is generic trade name tramadol
- Seizures (convulsions) have tramadol tablet. There have been patients who naame tramafol after. The information contained what is generic trade name tramadol that tramadol is an is not what is generic trade name tramadol serious drug) but i…
- Is tramadol a generic name for ultracet?
- Tramadol is the opioid medication in the combination drug Ultracet. Ultracet contains both tramadol and acetaminophen.
Related Questions Answered on Y!Answers
- Tramadol vs the generic brand: different side effects?
- Q: I’m 16 and I’ve been taking the generic version of Tramadol for about 3-4 months now because of sciatica. My prescription ran out yesterday, so my mother called the doctor’s and had her prescribe two more refills. Previously, we had the prescription filled at WalMart, but yesterday she had it filled at our local pharmacist. It is actual Tramadol and not the generic version.Not only is it a different shape (generic was round and flat, this one is oblong and flat – like a pill capsule), but the way it makes me feel is different also. My chest feels like there’s a huge pressure on it and I keep yawning and my face is getting flushed and sweating. It’s helping my pain like the generic Tramadol, but I can’t help notice the difference. I told my mother this and she’s arguing Tramadol and the generic version are the same thing except for a different name. I always thought this, too, until I took my first one last night before bed and I just couldn’t get to sleep because I felt really hot and it was sort of hard for me to breathe. This concerns me because I take it twice a day – before school and before I go to sleep. I’d really hate to feel like this at all, and especially during school. Both prescriptions were 50mg.I don’t know what to do about this and my mother is sort of ignorant to what I have to say about pills, but she’s not the one that has to take them. I do. Should I just get used to it or do I need to call the doctor back and tell her about this stuff so she can give me a different prescription? Is it possible to do so? Also, is there a difference between Tramadol and the generic version?
- A: You don’t have to get used to how those pill are affecting you. That could be dangerous if it continues. Call the doctor or the pharmacist and tell them what’s wrong. And then tell your mom after you’ve already done that. She needs to get educated too about what you are taking and the different side effects. Good luck.